# SDR DALA2025082906401

- Difficulty date: August 29, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION WAS FOUND AT LH & RH (MIDDLE CENTER POST AND LOWER CORNER RADIUS AREA) FRONT WINDSHIELD FRAMING AND AT LH CONTINUITY FITTING.   REPLACED PER ERA 627625-14. (1170092)
